Generalized ordinary differential equations and continuous dependence on a parameter

Jaroslav Kurzweil

Czechoslovak Mathematical Journal (1957)

  • Volume: 07, Issue: 3, page 418-449
  • ISSN: 0011-4642

How to cite

top

Kurzweil, Jaroslav. "Generalized ordinary differential equations and continuous dependence on a parameter." Czechoslovak Mathematical Journal 07.3 (1957): 418-449. <http://eudml.org/doc/11892>.

@article{Kurzweil1957,
author = {Kurzweil, Jaroslav},
journal = {Czechoslovak Mathematical Journal},
keywords = {ordinary differential equations},
language = {eng},
number = {3},
pages = {418-449},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Generalized ordinary differential equations and continuous dependence on a parameter},
url = {http://eudml.org/doc/11892},
volume = {07},
year = {1957},
}

TY - JOUR
AU - Kurzweil, Jaroslav
TI - Generalized ordinary differential equations and continuous dependence on a parameter
JO - Czechoslovak Mathematical Journal
PY - 1957
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 07
IS - 3
SP - 418
EP - 449
LA - eng
KW - ordinary differential equations
UR - http://eudml.org/doc/11892
ER -

References

top
  1. M .A. Красносельский, С. Г. Крейн, О принципе усреднения в нелинейной механике, Успехи математических наук, 10, 3 (1955), 147-152. (1955) Zbl1160.26300MR0071596
  2. J. Kurzweil, Z. Vorel, О непрерывной зависимости решений дифференциальных уравнений на параметре, Czechoslovak Mathematical Journal, 7 (82), 4 (1957). (1957) Zbl0090.30001MR0111874

Citations in EuDML Documents

top
  1. Jaroslav Kurzweil, Unicity of solutions of generalized differential equations
  2. Jaroslav Kurzweil, Generalized ordinary differential equations
  3. Jaroslav Kurzweil, Zdeněk Vorel, О непрерывной зависимости решений дифференциальных уравнений от параметра
  4. Ivo Vrkoč, A note to the unicity of generalized differential equations
  5. Jaroslav Kurzweil, On integration by parts
  6. Michael Lee Steib, A Cauchy type condition and integrability
  7. Jaroslav Kurzweil, On Fubini theorem for general Perron integral
  8. Štefan Schwabik, On the relation between Young's and Kurzweil's concept of Stieltjes integral
  9. Dana Fraňková, Nonabsolutely convergent series
  10. Jiří Jarník, Jaroslav Kurzweil, Perron-type integration on n -dimensional intervals and its properties

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.